International Journal of Mathematics Research (IJMR)

ISSN: 0976-5840
Editor in Chief:
Prof. Dr. H. M. Srivastava,
Professor Emeritus, Department of Mathematics
and Statistics, University of Victoria,
Victoria, British Columbia V8W 3R4,
Canada

International Journal of Mathematics Research (IJMR) is a scholarly,
peer-reviewed journal dedicated to the publication of original research and
survey articles across the fields of pure mathematics and theoretical applied
mathematics. The journal provides a forum for the development, analysis, and
communication of mathematical theories, methods, structures, and proofs that
contribute to the advancement of mathematical knowledge. The journal welcomes
rigorous contributions addressing both established and emerging areas of
mathematical research. It seeks to support scholarly exchange across
mathematical disciplines and encourages work that develops new results,
strengthens existing theories, establishes connections between mathematical
fields, or advances theoretical methods with broader mathematical significance.
Aim and Scope
The journal aims to disseminate significant mathematical research that advances
theoretical understanding and contributes to the development of pure mathematics
and theoretical applied mathematics. The scope includes, but is not limited to:
Algebra and abstract algebra
Linear algebra and matrix theory
Number theory
Real analysis and complex analysis
Functional analysis and operator theory
Harmonic analysis
Topology and algebraic topology
Differential geometry and Riemannian geometry
Algebraic geometry
Discrete mathematics and combinatorics
Graph theory
Mathematical logic and set theory
Foundations of mathematics
Ordinary and partial differential equations
Difference equations and functional equations
Dynamical systems and ergodic theory
Calculus of variations
Measure theory and integration
Probability theory and mathematical statistics
Mathematical optimization and operations research
Numerical analysis and theoretical computational mathematics
Approximation theory
Mathematical modelling and theoretical methods
Mathematical inequalities and special functions
Convex analysis and convex geometry
Coding theory and information theory
Game theory and mathematical decision theory
Fractional calculus and fractional differential equations
Stochastic processes and stochastic analysis
Mathematical methods in physics and related theoretical sciences
Interdisciplinary mathematical theories and methods
The journal welcomes original research papers and survey articles that
demonstrate mathematical rigour, originality, and a clear contribution to the
relevant field. Submissions should present well-founded results, proofs,
theoretical developments, or critical syntheses that advance mathematical
understanding.
IJMR
ISSN 0976-5840 fulfils the UGC criteria for ethical publication - as per new
UGC 9678711_PUBLIC-NOTICE-CARE
Submission:
irpeditor@gmail.com
or
submission@irphjournals.com
(submit your paper as email attachment). Please mention the journal title in your email. Manuscripts must be original and must not have been published, submitted or accepted for publication elsewhere.

Types of Contributions
Research Articles:
Research Articles should present original and substantive mathematical findings based on theoretical, analytical, computational, numerical or applied investigations. Manuscripts should explain the methods, assumptions, proofs, derivations, computational procedures and results sufficiently to permit appropriate scholarly evaluation.
Short Communications:
Short Communications are intended for concise reports of significant and well-defined mathematical results. They may present focused theoretical findings, new propositions or methods, concise proofs, novel computational approaches, or other developments of clear relevance to the journal's scope.
Review Articles:
The journal welcomes Review Articles that provide systematic, critical and well-structured examinations of significant developments in areas within the journal's scope. Reviews should synthesize relevant mathematical literature, assess established results and current approaches, and identify meaningful directions for further investigation. Review Articles are subject to the journal's peer-review process.

Publication Frequency
: two issues per year.
Article Preparation Template
[Download - File]
Authors' Information

Editorial Board Members
Peer Review Policy
Publication Ethics and Malpractice Statement

Volume
3 No.1
No.2
No.3
No.4
No.5
No.6
(2011)
Volume
4 No.1
No.2
No. 3
No.4
No.5
No.6
(2012)
Volume
5 No.1
No.2
No.3
No.4
No.5
(2013)
Volume
6 No.1
No.2
No.3
(2014)
Volume
7 No.1
No.2
(2015)
Volume
8 No.1
No.2
No.3
(2016)
Volume
9 No.1
No.2
(2017)
Volume 10
No.1
No.2 (2018)
Volume 11 No.1 (2019)
Volume 12 No.1
(2020)
Volume 13 No.1 (2021)
Volume 14 No.1 (2022)
Volume 15 No.1 (2023)
Volume 17 No.1 (2025)

Publication Ethics and Research Integrity
Copyright and Licensing
